# SDR J7SA2024050200393

- Difficulty date: April 16, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N381FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500538
- Aircraft time: 5,478 hours, 3,591 cycles
- System (JASC): 2700 · Flight Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 0550
- Condition: Unstable
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW RECEIVED GND SPOILER FAULT CAS. COMPLIED WITH SL505-27-0002 REV 2, FOUND LEFT IN AND OB SPOILER PANELS OUT OF ADJUSTMENT. ADJUSTED LEFT IN AND OB PANELS. REPLACED FCE # 2 DUE TO INTERMITTENT FAILURE. PERFORMED SPOILER RIGGING. OPS CHECK GOOD. WORK PERFORMED IAW PHENOM 300 AMM 27-64-00 AND 27-03-01.
